# SDR AALA202105189004

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 59,603 hours, 24,462 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR BINDS AGAINST FLOOR. REQUIRES MORE THAN USUAL FORCE TO OPEN AND CLOSE. ADJUSTED FLIGHT DECK DOOR PER AMM 52-51-00-006.
